# SDR ASAA11510161

- Difficulty date: July 24, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 19,227 hours, 5,658 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA248689C
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 320 hours, 100 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TOUCH DOWN DURING LANDING ROLL LT SPAR VALVE CLOSED LIGHT ILLUMINATED AND REMAINED ON.  EXTINGUISHED SOME TIME AFTER SPEED BRAKE STOWED.  REPLACED LT SPAR VALVE ACTUATOR REF MM 28 22 11 000 804 28 22 11 400 804 28 22 00 710 801.  SYSTEM OPS CHECK GOOD.  PERFORMED TASK 28 22 00 710 801.  SYS CHECKS NORMAL.
